Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 59, NWS Indianapolis, IN

May 21, 2014Montgomery County, Parke County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 5:42 PM EDT for Montgomery County, Parke County, Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 5:42 PM EDT (21:42 UTC)
Expired
May 21, 2014, 6:15 PM EDT
In force
33 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, IN, Parke County, IN

The radar

The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:15 PM EDTHAIL 2.75Waveland, INVIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WUUS53 KIND 212142
SVRIND
INC107-121-212215-
/O.NEW.KIND.SV.W.0059.140521T2142Z-140521T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 615 PM EDT

* AT 537 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
  NEWPORT...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...JUDSON AND WAVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3995 8730 3996 8714 3987 8696 3987 8701
      3981 8701 3972 8709 3993 8732
TIME...MOT...LOC 2142Z 302DEG 28KT 3992 8719

HAIL...1.00IN
WIND...60MPH

$$

PUMA
2 follow-up statements
257 
WWUS53 KIND 212155 RRA
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 PM EDT WED MAY 21 2014

INC107-121-212215-
/O.CON.KIND.SV.W.0059.000000T0000Z-140521T2215Z/
PARKE IN-MONTGOMERY IN-
555 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MONTGOMERY AND NORTHEASTERN PARKE COUNTIES UNTIL 615 PM EDT...

AT 551 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF ROCKVILLE...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
JUDSON AND WAVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3995 8730 3996 8714 3987 8696 3987 8701
      3981 8701 3972 8709 3993 8732
TIME...MOT...LOC 2155Z 302DEG 28KT 3987 8711

HAIL...1.00IN
WIND...60MPH

$$

LEE/PUMA
790 
WWUS53 KIND 212209
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
609 PM EDT WED MAY 21 2014

INC107-121-212215-
/O.CON.KIND.SV.W.0059.000000T0000Z-140521T2215Z/
PARKE IN-MONTGOMERY IN-
609 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MONTGOMERY AND NORTHEASTERN PARKE COUNTIES UNTIL 615 PM EDT...

AT 606 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
ROCKVILLE...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3994 8710 3987 8696 3987 8701 3981 8701
      3972 8709 3976 8714 3977 8714
TIME...MOT...LOC 2209Z 305DEG 30KT 3979 8700

HAIL...1.00IN
WIND...60MPH

$$

LEE/PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:25 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 21, 4:25 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT WED MAY 21 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 316 PM EDT WED MAY 21 2014

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND
PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD
BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE
MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 316 PM EDT WED MAY 21 2014

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR
SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING.

BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN
FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON.

COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS
EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP
CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH
TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/.

FOR TEMPERATURES STUCK WITH A MODEL BLEND.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY
INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE
SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR
THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS
ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY.

OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT
TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW
AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 316 PM EDT WED MAY 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED.

HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS
THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS
AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL
DOWN AGAIN ON WEDNESDAY.

&&

.AVIATION /DISCUSSION FOR THE 212100Z KIND TAF UPDATE/...
ISSUED AT 425 PM EDT WED MAY 21 2014

BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA
BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY. SOME CONVECTION ALSO
DEVELOPING AHEAD OF AN UPPER WAVE PUSHING TOWARDS SOUTHWEST
ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE
PASSING OVER THE KIND VICINITY TOWARDS 220100Z-220200Z...SO THINK
THE THREAT FOR CONVECTION WILL REMAIN HIGH UNTIL THAT TIME. WILL
EXTEND THE THUNDERSTORM THREAT IN TIME A FEW MORE HOURS ON THE
UPDATE. VARIABLE AND GUSTY SURFACE WIND AND HAIL ARE POSSIBLE WITH
THE HEAVIER CELLS.

PREVIOUS DISCUSSION FOLLOWS.

MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER
BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA
DEVELOPMENT LATE THIS AFTERNOON.

SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH
OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE
BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS
AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH
THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE
INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY
EVE AT THE TAF SITES.

HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS
COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR
FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER
14Z THURSDAY AS DAYTIME HEATING RESUMES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JP/50
AVIATION...JP/JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 PM EDT WED MAY 21 2014

INZ021-028>031-035>049-052>057-061>065-070>072-221930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST
CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-221930-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH
RIVERS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 5:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND GST     4 S SHELBYVILLE         39.47N  85.78W
05/21/2014  M57 MPH          SHELBY             IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 5:22 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
522 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             COATESVILLE             39.69N  86.67W
05/21/2014  E1.00 INCH       HENDRICKS          IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 5:31 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      INDIANAPOLIS            39.78N  86.15W
05/21/2014                   MARION             IN   AMATEUR RADIO

            WATER IS ABOUT 2 FEET DEEP AT NORTH EMERSON AND
            EDGEWOOD DRIVE

&&

BHH
Local storm report, May 21, 5:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
536 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     2 ESE GREENWOOD         39.60N  86.08W
05/21/2014                   JOHNSON            IN   TRAINED SPOTTER

            TREES SNAPPED OR UPROOTED

&&

JAS
Local storm report, May 21, 5:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
539 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             6 S INDIANAPOLIS        39.69N  86.15W
05/21/2014  E1.25 INCH       MARION             IN   TRAINED SPOTTER

            STREET FLOODING

&&

JAS
Local storm report, May 21, 5:42 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLASH FLOOD      LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

            EIGHTEEN INCHES OF WATER ON SMILEY STREET

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:32 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe43 min
May 21, 2:05 PM EDTTornado WarningINDClinton25 min
May 21, 2:21 PM EDTSevere Thunderstorm WarningINDBoone, Clinton24 min
May 21, 2:38 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton37 min
May 21, 3:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
May 21, 3:10 PM EDTSevere Thunderstorm WarningINDBoone35 min
May 21, 3:11 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan34 min
May 21, 3:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion31 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion42 min
May 21, 3:40 PM EDTSevere Thunderstorm WarningINDBoone50 min
May 21, 3:47 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion43 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam33 min
May 21, 4:05 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby25 min
May 21, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion49 min
May 21, 4:23 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
May 21, 4:32 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby28 min
May 21, 4:39 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren21 min
May 21, 4:40 PM EDTSevere Thunderstorm WarningINDPutnam20 min
May 21, 4:46 PM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby3 hr
May 21, 4:46 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke29 min
May 21, 4:56 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren19 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam47 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby32 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan29 min
May 21, 5:13 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam32 min
May 21, 5:15 PM EDTSevere Thunderstorm WarningINDFountain, Parke30 min
May 21, 5:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby30 min
May 21, 5:32 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Morgan43 min
May 21, 5:40 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam35 min
May 21, 5:45 PM EDTFlash Flood WarningINDBoone, Hamilton, Hendricks, Marion4 hr
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDDecatur16 min
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur31 min
May 21, 6:12 PM EDTSevere Thunderstorm WarningINDHendricks33 min
May 21, 6:15 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion4 hr
May 21, 6:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby28 min
May 21, 6:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings30 min
May 21, 7:45 PM EDTSevere Thunderstorm WarningINDJackson, Jennings30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.